Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 16, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Apr 9, 2013, 3:30 AM MST for Mohave County, Arizona; Inyo County, San Bernardino County, California; 4 counties in Nevada. It took effect at Apr 9, 2013, 10:27 AM MST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 3:30 AM MST (10:30 UTC)
- In effect from
- Apr 9, 2013, 10:27 AM MST
- Expired
- Apr 10, 2013, 4:00 PM MST
- In force
- 30 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 142 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1757 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
636 WWUS75 KVEF 091030 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 330 AM PDT TUE APR 9 2013 ...GUSTY NORTH WINDS WILL CONTINUE ACROSS MUCH OF THE REGION TODAY... .AS THE STORM WHICH MOVED ACROSS THE REGION ON MONDAY CONTINUES TO SHIFT EAST...A COMBINATION OF NORTHERLY FLOW ALOFT AND STRONG SURFACE PRESSURE GRADIENTS WILL CONTINUE TO KEEP GUSTY NORTH WINDS OVER MUCH OF THE AREA TODAY. THE STRONGEST WINDS WILL BE ACROSS PORTIONS OF INYO...ESMERALDA...CENTRAL NYE...AND LINCOLN COUNTIES ALONG WITH THE COLORADO RIVER VALLEY. CAZ520-522-NVZ014-015-017-091900- /O.NEW.KVEF.WI.Y.0016.130409T1800Z-130410T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA...FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 330 AM PDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND CENTRAL NYE COUNTIES...LINCOLN COUNTY...WESTERN CLARK AND SOUTHERN NYE COUNTY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. * WINDS: NORTH WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 45 AND 55 MPH. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING WITH THE STRONGEST WINDS EXPECTED BY LATE MORNING THROUGH THE AFTERNOON..BEFORE DECREASING THIS EVENING. * LOCATIONS: BISHOP...INDEPENDENCE...LONE PINE...OLANCHA... FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY * IMPACTS: STRONG CROSSWINDS MAY BE ENCOUNTERED ON THE AREA ROADWAYS WHICH MAY MAKE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. IN ADDITION...LOCAL AREAS OF BLOWING SAND AND DUST NEAR THE DRY LAKE BEDS MAY RAPIDLY LOWER VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ002-036-CAZ527-NVZ021-091900- /O.NEW.KVEF.WI.Y.0016.130409T1800Z-130410T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 330 AM PDT TUE APR 9 2013 /330 AM MST TUE APR 9 2013/ ...WIND ADVISORY IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA AND THE SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING. * WINDS: NORTH WINDS 15 TO 25 MPH WITH GUSTS TO BETWEEN 40 AND 45 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST WINDS EXPECTED BY LATE MORNING THROUGH THE AFTERNOON...BEFORE DECREASING EARLY EVENING. * LOCATIONS: LAKE HAVASU...DESERT HILLS...TOPOCK...BULLHEAD CITY... MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN * IMPACTS: STRONG WINDS MAY CREATE DANGEROUS BOATING CONDITIONS ON AREA WATER AS WELL AS STRONG CROSSWINDS WHICH MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. && $$
6 follow-up statements
493 WWUS75 KVEF 091727 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1027 AM PDT TUE APR 9 2013 .GUSTY NORTH WINDS WILL CONTINUE OVER MUCH OF THE AREA TODAY AS THE RECENT STORM SHIFTS ACROSS THE ROCKIES. THE STRONGEST WINDS WILL BE ACROSS PORTIONS OF INYO...ESMERALDA...CENTRAL NYE...AND LINCOLN COUNTIES ALONG WITH THE COLORADO RIVER VALLEY. CAZ520-522-NVZ014-015-017-100130- /O.EXT.KVEF.WI.Y.0016.130409T1727Z-130410T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA...FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 1027 AM PDT TUE APR 9 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM THIS EVENING FOR THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND CENTRAL NYE COUNTIES...LINCOLN COUNTY...WESTERN CLARK AND SOUTHERN NYE COUNTY. * WINDS: NORTH WINDS BETWEEN 25 AND 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR THROUGH MID AFTERNOON BEFORE GRADUALLY DECREASING THIS EVENING. * LOCATIONS: BISHOP...INDEPENDENCE...LONE PINE...OLANCHA... FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK... DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY * IMPACTS: STRONG CROSSWINDS MAY BE ENCOUNTERED ON THE AREA ROADWAYS WHICH MAY MAKE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. IN ADDITION...LOCAL AREAS OF BLOWING SAND AND DUST NEAR THE DRY LAKE BEDS MAY RAPIDLY LOWER VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG EAST-WEST ROADS. && $$ AZZ002-036-CAZ527-NVZ021-100130- /O.EXT.KVEF.WI.Y.0016.130409T1727Z-130410T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 1027 AM PDT TUE APR 9 2013 /1027 AM MST TUE APR 9 2013/ ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM THIS EVENING FOR THE THE LAKE MEAD NATIONAL RECREATION AREA AND THE SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY. * WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS TO BETWEEN 40 AND 45 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR FROM MID AFTERNOON THROUGH EARLY EVENING BEFORE GRADUALLY DECREASING. * LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAKE HAVASU...DESERT HILLS...TOPOCK...BULLHEAD CITY...MOHAVE VALLEY...NEEDLES... HOOVER DAM...LAUGHLIN * IMPACTS: STRONG WINDS MAY CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES AS WELL AS STRONG CROSSWINDS WHICH MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG EAST-WEST ROADS. && $$
927 WWUS75 KVEF 092153 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 253 PM PDT TUE APR 9 2013 .GUSTY NORTH WINDS WILL DIMINISH ACROSS INYO COUNTY AND THE SOUTHERN GREAT BASIN THIS EVENING BUT WILL PERSIST DOWN THE COLORADO RIVER VALLEY THROUGH WEDNESDAY AFTERNOON. AZZ002-036-CAZ527-NVZ021-100330- /O.EXT.KVEF.WI.Y.0016.000000T0000Z-130410T2300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 253 PM PDT TUE APR 9 2013 /253 PM MST TUE APR 9 2013/ ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PDT /4 PM MST/ WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM WEDNESDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA...THE SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY AND LAKE HAVASU AND FORT MOHAVE... * WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS TO BETWEEN 40 AND 45 MPH. * TIMING: GUSTY WINDS WILL STRENGTHEN SOMEWHAT ACROSS MUCH OF THE COLORADO RIVER VALLEY OVERNIGHT THEN PEAK WEDNESDAY MORNING THROUGH EARLY AFTERNOON BEFORE BEFORE GRADUALLY DECREASING. * LOCATIONS: LAKE MEAD...LAKE MOHAVE...HOOVER DAM...LAUGHLIN... NEEDLES...BULLHEAD CITY...MOHAVE VALLEY...LAKE HAVASU. * IMPACTS: STRONG WINDS MAY CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES AS WELL AS STRONG CROSSWINDS WHICH MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST-WEST ROADS. && $$ CAZ520-522-NVZ014-015-017-100300- /O.CON.KVEF.WI.Y.0016.000000T0000Z-130410T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA...FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 253 PM PDT TUE APR 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK...ESMERALDA AND CENTRAL NYE COUNTIES...LINCOLN COUNTY...WESTERN CLARK AND SOUTHERN NYE COUNTY. * WINDS: NORTH WINDS BETWEEN 25 AND 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING: WIND SPEEDS WILL GRADUALLY DECREASE THIS EVENING AFTER PEAKING DURING THE LATE AFTERNOON. * LOCATIONS: PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO... RACHEL...BEATTY...GOLDFIELD...SILVER PEAK...DYER... FURNACE CREEK...SHOSHONE...BISHOP...INDEPENDENCE... LONE PINE... OLANCHA * IMPACTS: STRONG CROSSWINDS MAY BE ENCOUNTERED ON THE AREA ROADWAYS WHICH MAY MAKE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. IN ADDITION...LOCAL AREAS OF BLOWING SAND AND DUST NEAR THE DRY LAKE BEDS MAY RAPIDLY LOWER VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH- PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST-WEST ROADS. && $$ JA
233 WWUS75 KVEF 100238 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 738 PM PDT TUE APR 9 2013 .GUSTY NORTH WINDS HAD SUBSIDED ACROSS INYO COUNTY AND THE SOUTHERN GREAT BASIN THIS EVENING...BUT WILL INCREASE DOWN THE COLORADO RIVER VALLEY OVERNIGHT THROUGH WEDNESDAY AFTERNOON. CAZ520-522-NVZ014-015-017-100345- /O.EXP.KVEF.WI.Y.0016.000000T0000Z-130410T0300Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA...FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 738 PM PDT TUE APR 9 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY FOR MUCH OF INYO COUNTY...ESMERALDA COUNTY...MUCH OF NYE COUNTY...AND LINCOLN COUNTY WILL EXPIRE AT 8 PM PDT THIS EVENING. WINDS HAD SUBSIDED ACROSS THE AREA THIS EVENING...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ AZZ002-036-CAZ527-NVZ021-101100- /O.CON.KVEF.WI.Y.0016.000000T0000Z-130410T2300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 738 PM PDT TUE APR 9 2013 /738 PM MST TUE APR 9 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT /4 PM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY UNTIL 4 PM WEDNESDAY. * WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS 40 TO 45 MPH. * TIMING: WINDS WILL INCREASE OVERNIGHT...PEAK DURING THE DAY WEDNESDAY...THEN DECREASE IN THE AFTERNOON. * LOCATIONS: HOOVER DAM...LAUGHLIN...NEEDLES...BULLHEAD CITY... MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS...TOPOCK * IMPACTS: STRONG WINDS MAY CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES AS WELL AS STRONG CROSSWINDS WHICH MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST WEST ROADS. && $$ MORGAN
552 WWUS75 KVEF 101052 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 352 AM PDT WED APR 10 2013 .GUSTY NORTH WINDS ARE EXPECTED IN THE COLORADO RIVER VALLEY TODAY BEFORE DECREASING BY LATE THIS AFTERNOON AND EVENING. AZZ002-036-CAZ527-NVZ021-101900- /O.CON.KVEF.WI.Y.0016.000000T0000Z-130410T2300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 352 AM PDT WED APR 10 2013 /352 AM MST WED APR 10 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT /4 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT /4 PM MST/ THIS AFTERNOON FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY. * WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS 40 TO 45 MPH. * TIMING: WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST WINDS EXPECTED FROM MID MORNING THROUGH EARLY AFTERNOON...BEFORE DECREASING BY LATE AFTERNOON AND EVENING. * LOCATIONS: MAINLY SOUTH OF HOOVER DAM INCLUDING...LAUGHLIN... NEEDLES...BULLHEAD CITY... MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS...TOPOCK. * IMPACTS: STRONG WINDS MAY CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES AS WELL AS STRONG CROSSWINDS WHICH MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST WEST ROADS. && $$
318 WWUS75 KVEF 101731 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1031 AM PDT WED APR 10 2013 .GUSTY NORTH WINDS ARE EXPECTED IN THE COLORADO RIVER VALLEY TODAY BEFORE DECREASING BY LATE THIS AFTERNOON AND EVENING. AZZ002-036-CAZ527-NVZ021-102300- /O.CON.KVEF.WI.Y.0016.000000T0000Z-130410T2300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 1031 AM PDT WED APR 10 2013 /1031 AM MST WED APR 10 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT /4 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT /4 PM MST/ THIS AFTERNOON. * WINDS: NORTH WINDS 20 TO 30 MPH WITH GUSTS 40 TO 45 MPH. * TIMING: WINDS ARE EXPECTED TO BE AT THEIR STRONGEST THROUGH MID AFTERNOON...THEN BEGIN TO DIMINISH BY LATE AFTERNOON AND EVENING. * LOCATIONS: MAINLY SOUTH OF HOOVER DAM INCLUDING...LAUGHLIN... NEEDLES...BULLHEAD CITY... MOHAVE VALLEY...LAKE HAVASU... DESERT HILLS...TOPOCK. * IMPACTS: STRONG WINDS MAY CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES AS WELL AS STRONG CROSSWINDS WHICH MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND MOTORCYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST WEST ROADS. && $$
621 WWUS75 KVEF 102239 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 339 PM PDT WED APR 10 2013 AZZ002-036-CAZ527-NVZ021-102345- /O.EXP.KVEF.WI.Y.0016.000000T0000Z-130410T2300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 339 PM PDT WED APR 10 2013 /339 PM MST WED APR 10 2013/ ...WIND ADVISORY WILL EXPIRE AT 4 PM PDT /4 PM MST/ THIS AFTERNOON... THE WIND ADVISORY FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY WILL EXPIRE AT 4 PM PDT /4 PM MST/ THIS AFTERNOON. WINDS WERE ALREADY BELOW ADVISORY LEVELS AND ARE EXPECTED TO DECREASE THROUGHOUT THE REMAINDER OF THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:12 AM MST, 18 minutes earlier.
Area forecast discussion, Apr 9, 3:12 AM MST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
312 AM PDT TUE APR 9 2013
.SYNOPSIS...GUSTY NORTH WINDS WILL CONTINUE ACROSS MUCH OF THE AREA
TODAY ALONG WITH A FEW SHOWERS OVER LINCOLN AND MOHAVE COUNTIES AS A
PACIFIC STORM CONTINUES TO SHIFT EAST OUT OF THE AREA. TEMPERATURES
WILL REMAIN BELOW NORMAL. DRYING WITH WARMING CONDITIONS ARE THEN
EXPECTED THROUGH THE REMAINDER OF THE WEEK. HOWEVER A WEAK STORM MAY
BRING A FEW SHOWERS TO THE NORTHERN MOUNTAINS THURSDAY AFTERNOON.
&&
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...THE PACIFIC STORM WHICH
MOVED ACROSS THE CWA ON MONDAY WILL CONTINUE TO SHIFT OUT OF THE
AREA DURING THE DAY TODAY. HOWEVER ENOUGH MOISTURE/DYNAMICS TO KEEP
MENTION OF SHOWERS MAINLY OVER THE LINCOLN AND MOHAVE COUNTY
MOUNTAINS THROUGH THIS MORNING..BEFORE ENDING DURING THE AFTERNOON.
BY TONIGHT...DRY NORTHWEST FLOW TO BE OVER THE ENTIRE CWA WHICH WILL
THEN CONTINUE INTO WEDNESDAY AS A WEAK SHORT WAVE RIDGE BUILDS ALONG
THE WEST COAST. A WEAK SHORT WAVE TROUGH HOWEVER PUSHES THROUGH THE
RIDGE ON THURSDAY. MODELS ARE SHOWING THIS SYSTEM TO BE A LITTLE
STRONGER THAN PREVIOUS RUNS...WITH THE ECMWF INDICATING SHOWERS AS
FAR SOUTH AS THE CLARK COUNTY MOUNTAINS. FOR NOW WILL LIMIT A CHANCE
OF SHOWERS TO THE NORTHERN MOUNTAINS FOR THURSDAY AFTERNOON AND
ADJUST IF NEEDED IN LATER PACKAGES. DRY NORTHWEST FLOW ALOFT RETURNS
TO THE REGION BY THURSDAY NIGHT.
THE MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE WINDS. STRONG
NORTH FLOW ALOFT ALONG WITH STRONG NORTHERLY SURFACE PRESSURE WILL
KEEP GUSTY NORTH WINDS OVER MUCH OF THE REGION TODAY. THE STRONGEST
WINDS WILL BE ACROSS INYO...ESMERALDA...CENTRAL NYE AND LINCOLN
COUNTIES...ALONG WITH THE COLORADO RIVER VALLEY AND WILL ISSUED
WIND ADVISORIES FOR THESE AREAS. GRADIENTS WILL BEGIN TO DECREASE
TONIGHT AND ALTHOUGH GUSTY WINDS WILL BE SEEN ON WEDNESDAY...
ESPECIALLY IN THE COLORADO RIVER VALLEY...OVERALL WINDS SHOULD BE
MUCH LESS ACROSS THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL TODAY BEFORE A WARMING TREND
IS SEEN ON WEDNESDAY AND THURSDAY.
.LONG TERM...DRY NORTHWESTERLY FLOW IN PLACE ON FRIDAY WILL CONTINUE
OVER THE COURSE OF THE WEEKEND...RESULTING IN DRY AND MILD
CONDITIONS AND TEMPERATURES APPROXIMATELY 8 TO 10 DEGREES ABOVE
NORMAL. BY LATE SUNDAY...UPPER LEVEL FLOW WILL BEGIN TO SHIFT TO THE
SOUTHWEST AS AN AREA OF LOW PRESSURE BEGINS TO DROP SOUTH INTO THE
PACIFIC NORTHWEST AND THE OVERALL LONGWAVE PATTERN SHIFTS TO
TROUGHING OVER THE WESTERN STATES. WINDS WILL BEGIN TO INCREASE ON
SUNDAY ACROSS THE MOJAVE DESERT...AND STRENGTHEN FURTHER ON MONDAY
AS THE LOW CONTINUES SOUTH WITH THE MID LEVEL CENTER OVER OREGON BY
MONDAY AFTERNOON. LATEST GUIDANCE HAS A FRONT PASSING THROUGH THE
AREA ON TUESDAY ASSOCIATED WITH THIS LOW...AND OVERALL EXPECT
SIMILAR IMPACTS AS THE MOST RECENT LOW PRESSURE SYSTEM WHICH JUST
PASSED OVER THE AREA MONDAY. WINDS WILL BE THE MAIN IMPACT...WITH
ADVISORY LEVEL WINDS ALREADY IN THE GRIDS ON DAY 7. PRECIPITATION
LOOKS TO BE MINIMAL GIVEN THE SYSTEMS CONTINENTAL PATH. MINIMAL
CHANGE WAS NEEDED...ONLY BUMPING UP WIND SPEEDS IN THE FAR EXTENDED
AS CONFIDENCE INCREASES.
&&
.AVIATION...FOR MCCARRAN...NORTHWESTERLY WINDS WILL CONTINUE THROUGH
THE MORNING...AND EVENTUALLY SHIFT TO THE NORTHEAST AS THE GRADIENT
BECOMES MORE NORTH-SOUTH ORIENTED. TIMING THIS IS ALWAYS
TRICKY...BUT BEST ESTIMATE IS CURRENTLY AROUND 23Z THIS AFTERNOON.
THAT BEING SAID...WINDS AT THIS POINT DO NOT LOOK TO GO MUCH FARTHER
EAST THEN 030 TODAY FOR ANY SIGNIFICANT AMOUNT OF TIME...SO A SWITCH
FROM CONFIG #2 TO #3 MAY NOT BE NEEDED. WINDS WILL FINALLY SETTLE
BELOW 10 KTS BY WEDNESDAY MORNING.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...STRONG WEST TO NORTHWEST FLOW WILL PERSIST OVER THE
AREA TODAY...WITH GUSTS BETWEEN 30 AND 35 KTS ON AVERAGE. ISOLATED
SHOWERS WILL BE SEEN OVER LINCOLN AND MOHAVE COUNTIES THROUGH THE
MORNING BEFORE DRYING DURING THE AFTERNOON.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS
EVENING FOR NVZ014-015-017-021.
AZ...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR AZZ002-036.
CA...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING
FOR CAZ520-522-527.
&&
JENSEN/KENNEDY
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Apr 8, 5:10 AM MST, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 510 AM PDT MON APR 8 2013 CAZ520>526-NVZ014-017>019-090700- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS- 510 AM PDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM MOVING ACROSS THE AREA TODAY WILL BRING STRONG AND GUSTY WINDS TO THE REGION. SOUTHWEST WINDS GUSTING TO OVER 60 MPH ARE POSSIBLE THIS MORNING AND THEN WINDS WILL GENERALLY SWITCH TO THE NORTH BEHIND A COLD FRONT AND REMAIN STRONG AND GUSTY. WINDS SHOULD DECREASE OVERNIGHT. A HIGH WIND WARNING IS IN EFFECT THROUGH THIS EVENING WITH AREAS OF BLOWING DUST AND SAND LOWERING VISIBILITIES AT TIMES. A CHANCE OF SHOWERS IS POSSIBLE TODAY OVER THE NORTHERN MOUNTAINS WITH THE SNOW LEVEL LOWERING TO NEAR 5500 FEET BY TUESDAY MORNING. LITTLE SNOW ACCUMULATION EXPECTED HOWEVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCAL GUSTY NORTH WINDS WILL CONTINUE ON TUESDAY BEFORE DECREASING ON WEDNESDAY. WINDS MAY REACH ADVISORY LEVELS WITH AREAS OF BLOWING DUST ESPECIALLY NEAR DRY LAKE BEDS. HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ527-NVZ015-016-020>022-090700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 510 AM PDT MON APR 8 2013 /510 AM MST MON APR 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWEST WINDS WILL OCCUR THIS MORNING WITH GUSTS TO BETWEEN 40 AND 50 MPH. WINDS WILL SWITCH TO THE NORTH AS A COLD FRONT MOVES THROUGH THE REGION DURING THE DAY. A WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THESE GUSTY WINDS. VISIBILITIES WILL BE LOWERED AT TIMES DUE TO BLOWING DUST. THERE IS ALSO A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS MAINLY OVER THE MOUNTAINS WITH THE SNOW LEVEL LOWERING TO NEAR 5500 FEET BY TUESDAY MORNING. LITTLE SNOW ACCUMULATION IS EXPECTED HOWEVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCAL GUSTY NORTH WINDS WILL CONTINUE ON TUESDAY BEFORE DECREASING ON WEDNESDAY. WIND GUSTS MAY REACH ADVISORY LEVELS. HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519-090700- EASTERN SIERRA SLOPES- 510 AM PDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT STRONG DOWNSLOPE WINDS ARE POSSIBLE THROUGH EARLY THIS MORNING BEFORE THE POTENTIAL ENDS BY MID MORNING...HOWEVER GUSTY NORTH WINDS WILL BE SEEN DURING THE DAY WITH WIND GUSTS TO OVER 50 MPH LIKELY. A CHANCE OF SNOW SHOWERS CONTINUES OVER THE AREA THIS MORNING BEFORE DRYING TAKES PLACE THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 9, 2:57 AM MST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
257 AM PDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM NON-TSTM WND GST 5 NW DYER 37.68N 118.09W
04/07/2013 M68.00 MPH ESMERALDA NV TRAINED SPOTTER
A SPOTTER REPORTED A 68 MPH GUST ON HIS HOME WEATHER
STATION.
1251 AM NON-TSTM WND GST W SQUAW SPRINGS RAWS 35.37N 117.57W
04/08/2013 M62.00 MPH SAN BERNARDINO CA MESONET
0459 AM NON-TSTM WND GST 5 SW SPRING MOUNTAIN RA 36.03N 115.52W
04/08/2013 M68.00 MPH CLARK NV MESONET
0512 AM NON-TSTM WND GST 2 S PAHRUMP 36.18N 116.00W
04/08/2013 M54.00 MPH NYE NV TRAINED SPOTTER
WINDS HAVE CONSISTENTLY BEEN GUSTING OVER 40 MPH SINCE 3
AM PST.
0512 AM NON-TSTM WND GST 2 S PAHRUMP 36.18N 116.00W
04/08/2013 M54.00 MPH NYE NV TRAINED SPOTTER
WINDS HAVE CONSISTENTLY BEEN OVER 40 MPH SINCE 3 AM PDT.
0630 AM NON-TSTM WND DMG 4 NE LAS VEGAS 36.21N 115.10W
04/08/2013 CLARK NV BROADCAST MEDIA
A LIGHT POLE WAS BLOWN OVER BY THE WIND AT THE
INTERSECTION OF LAS VEGAS BLVD AND PECOS. TIME IS
APPROXIMATE.
0805 AM TSTM WND DMG NORTH LAS VEGAS 36.27N 115.14W
04/08/2013 CLARK NV PUBLIC
ROOF BLOWN OFF A SHADE HANGAR AT NORTH LAS VEGAS AIRPORT.
0901 AM NON-TSTM WND GST 4 ENE FORT IRWIN 35.28N 116.62W
04/08/2013 M66.00 MPH SAN BERNARDINO CA ASOS
WIND GUSTS OF 58 MPH OR GREATER OCCURRED FROM 555 AM TO
955 AM.
0915 AM NON-TSTM WND GST 6 N AREA 9 (NTS A09) 37.23N 116.06W
04/08/2013 M63.00 MPH NYE NV MESONET
0923 AM NON-TSTM WND GST 5 E DAGGETT 34.85N 116.79W
04/08/2013 M58.00 MPH SAN BERNARDINO CA ASOS
1002 AM NON-TSTM WND GST N TWENTYNINE PALMS (KNX 34.29N 116.14W
04/08/2013 M59.00 MPH SAN BERNARDINO CA ASOS
0240 PM NON-TSTM WND GST 1 S GOLDFIELD 37.68N 117.23W
04/08/2013 M60.00 MPH ESMERALDA NV MESONET
&&
VEF STAFFNearby
Wind Advisories in Nevada, 2013Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.